Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Existence in the large of parallelism homomorphisms


Author: Robert Hermann
Journal: Trans. Amer. Math. Soc. 108 (1963), 170-183
MSC: Primary 53.50; Secondary 53.70
MathSciNet review: 0151924
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Parallel translation of Riemannian curvature, Ann. of Math. (2) 64 (1956), 337–363. MR 0102841
  • [2] Elie Cartan, Oeuvres complètes. Partie III. Vol. 1. Divers, géométrie différentielle. Vol. 2. Géométrie différentielle (suite), Gauthier-Villars, Paris, 1955 (French). MR 0075130
  • [3] -, Géometrie des éspaces de Riemann, Gauthier-Villars, Paris, 1946.
  • [4] C. Chevalley, Lie groups. I, Princeton Univ. Press, Princeton, N. J., 1946.
  • [5] Georges de Rham, Sur la reductibilité d’un espace de Riemann, Comment. Math. Helv. 26 (1952), 328–344 (French). MR 0052177
  • [6] Charles Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone, Liège; Masson et Cie., Paris, 1951, pp. 29–55 (French). MR 0042768
  • [7] Robert Hermann, On the differential geometry of foliations, Ann. of Math. (2) 72 (1960), 445–457. MR 0142130
  • [8] Robert Hermann, The differential geometry of foliations. II, J. Math. Mech. 11 (1962), 303–315. MR 0142131
  • [9] N. Hicks, A theorem on affine connexions, Illinois J. Math. 3 (1959), 242–254. MR 0107875
  • [10] S. Kobayashi, Les groupes des transformations qui laissent invariant une parallélisme, Colloque de topologie de Strasbourg, 1954-1955.
  • [11] Katsumi Nomizu, On local and global existence of Killing vector fields, Ann. of Math. (2) 72 (1960), 105–120. MR 0119172
  • [12] Bruce L. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. (2) 69 (1959), 119–132. MR 0107279
  • [13] I. M. Singer, Infinitesimally homogeneous spaces, Comm. Pure Appl. Math. 13 (1960), 685–697. MR 0131248
  • [14] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.50, 53.70

Retrieve articles in all journals with MSC: 53.50, 53.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0151924-6
Article copyright: © Copyright 1963 American Mathematical Society